Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 118, NWS Atlanta, GA

February 7, 2020Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 11:35 AM EST for Fulton County, Georgia. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Feb 7, 2020, 11:35 AM EST (16:35 UTC)
Expired
Feb 8, 2020, 5:48 AM EST
In force
18 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek below Hog Wallow at Roswell (RWSG1). The gauge peaked at 11.08 ft at Feb 7, 2020, 7:00 PM EST.

actionminormoderate5101502/0702/0802/09
Action stage
9 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335757, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

551 
WGUS42 KFFC 071635
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1135 AM EST Fri Feb 7 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC121-080634-
/O.NEW.KFFC.FL.W.0118.200207T1635Z-000000T0000Z/
/RWSG1.1.ER.200207T1634Z.200207T1634Z.000000T0000Z.NO/
1135 AM EST Fri Feb 7 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek below Hog Wallow Creek near Roswell.
* From this morning until further notice.
* At 11 AM Friday the stage was 9.7 feet...and rising.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached.  Minor flooding of woodlands
  and grassy areas begin along the creek upstream and downstream from
  the gage off Oxbo Drive in the Roswell area.  Also high water 
  continues to encroach into the Big Creek Park two miles downstream 
  along Roswell Road and Riverside Road. If the Roswell gage on the 
  Chattahoochee River is 8 feet or higher...then the combination of 
  flows will cause the access road to the Huntcliff horse stables 
  across from Azalea Park to begin to flood.


&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436


$$
3 follow-up statements
991 
WGUS82 KFFC 071847
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
146 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County 


GAC117-121-080845-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-200209T0600Z/
/APHG1.2.ER.200206T1348Z.200207T1400Z.200209T0000Z.NR/
146 PM EST Fri Feb 7 2020

...Flood Warning extended until late Saturday night...The Flood 
Warning continues for
  The Big Creek near Alpharetta.
* Until late Saturday night.
* At 1 PM Friday the stage was 10.9 feet...and falling.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by Saturday
  evening.
* At 10 feet...Minor flooding continues along the creek from near Cumming
  to Alpharetta and Roswell. Backyards of homes off Seale Drive and Gunter 
  Court and portions of the Golf of Georgia are under a foot of water. The 
  Big Creek Greenway experiences significant flooding up to 4 feet deep with 
  closure of the paths. This especially occurs upstream and downstream from 
  the gage on Kimball Bridge Road and Rock Mill Park. A large portion of 
  the YMCA Campground off Preston Ridge Road will be under a two feet of water. 
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC121-080845-
/O.CON.KFFC.FL.W.0118.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.200207T1634Z.200207T1830Z.000000T0000Z.NO/
146 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 1 PM Friday the stage was 10.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached.  Minor flooding of woodlands
  and grassy areas begin along the creek upstream and downstream from
  the gage off Oxbo Drive in the Roswell area.  Also high water 
  continues to encroach into the Big Creek Park two miles downstream 
  along Roswell Road and Riverside Road. If the Roswell gage on the 
  Chattahoochee River is 8 feet or higher...then the combination of 
  flows will cause the access road to the Huntcliff horse stables 
  across from Azalea Park to begin to flood.


&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436


$$
586 
WGUS82 KFFC 080149
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
849 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Sweetwater Creek near Austell affecting Cobb and Douglas Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County 


GAC117-121-081548-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-200209T0000Z/
/APHG1.2.ER.200206T1348Z.200207T1400Z.200208T1800Z.NR/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Saturday evening.
* At 7 PM Friday the stage was 10 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by early 
  Saturday afternoon.
* At 10 feet...Minor flooding expands along the creek from near 
  Cumming to Alpharetta and Roswell. Backyards of homes off Seale 
  Drive and Gunter Court and portions of the Golf of Georgia are 
  under a foot of water. The Big Creek Greenway experiences 
  significant flooding up to 4 feet deep with closure of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
  Campground off Preston Ridge Road will be under a two feet of 
  water. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC121-081548-
/O.CON.KFFC.FL.W.0118.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.200207T1634Z.200208T0000Z.000000T0000Z.NR/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 8 PM Friday the stage was 11 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached.  Minor flooding of woodlands
  and grassy areas begin along the creek upstream and downstream from
  the gage off Oxbo Drive in the Roswell area.  Also high water 
  continues to encroach into the Big Creek Park two miles downstream 
  along Roswell Road and Riverside Road. If the Roswell gage on the 
  Chattahoochee River is 8 feet or higher...then the combination of 
  flows will cause the access road to the Huntcliff horse stables 
  across from Azalea Park to begin to flood.
  

&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436


$$

GAC045-077-149-080851-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-200208T0851Z/
/WHTG1.1.ER.200207T0841Z.200207T1900Z.200208T0251Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Chattahoochee River near Whitesburg.
* Until late tonight.
* At 8 PM Friday the stage was 17.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage tonight.
* At 17 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 27 or Georgia Highway 16. Flood waters 
  reach the top of the boat ramp at Riverside Park next to the 
  bridge. The playground at a day use area on the west side of the 
  Chattahoochee Bend State Park will begin to flood.
  

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

ALC081-113-GAC053-215-081200-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-200208T1200Z/
/CBUG1.1.ER.200208T0107Z.200208T0115Z.200208T0600Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Chattahoochee River near Columbus.
* Until Saturday morning.
* At 8 PM Friday the stage was 27 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 27 feet.
* The river will fall below flood stage early Saturday morning.
* At 27 feet...Flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC067-097-081548-
/O.EXT.KFFC.FL.W.0079.000000T0000Z-200209T1044Z/
/AUSG1.1.ER.200207T0900Z.200208T1200Z.200209T0444Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Sweetwater Creek near Austell.
* Until late Saturday night.
* At 8 PM Friday the stage was 12.0 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 10 feet.
* The river will continue rising to near 12.3 feet by Saturday 
  morning. The river will fall below flood stage late Saturday
  evening.
* At 12 feet...Minor flooding continues in the woodlands and fields
  upstream and downstream from the gage near the Interstate 20 
  bridge. Portions of a paintball playing field just downstream of 
  the bridge and athletic fields in the Woodrow Wilson Park on Mount 
  Vernon Road are flooded with one to two feet of water. Water also 
  floods yards of four elevated homes along Mount Vernon Road. A 
  portion of Wren Circle in Douglas County...the County Iron Works 
  and Sunlight Drive in Cobb County begin to flood.
  

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466             

$$

GAC113-255-081548-
/O.EXT.KFFC.FL.W.0093.000000T0000Z-200209T1330Z/
/GRFG1.1.ER.200207T0550Z.200207T1900Z.200209T0730Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until Sunday morning.
* At 7 PM Friday the stage was 13.2 feet...and nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will remain nearly steady through Saturday morning and
  begin to fall. The river will fall below flood stage early 
  Sunday morning.
* At 13 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will begin to flood.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC079-263-269-293-081548-
/O.EXT.KFFC.FL.W.0095.000000T0000Z-200210T1036Z/
/CLUG1.1.ER.200207T0219Z.200208T0600Z.200210T0436Z.NO/
849 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Flint River near Carsonville Hwy. 19.
* Until late Sunday night.
* At 8 PM Friday the stage was 22.5 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 22.7 feet by early Saturday
  morning. The river will fall below flood stage Sunday before 
  midnight.
* At 22 feet...Minor flooding expands into the woodlands and fields
  along the river upstream and downstream from the gage on U.S. 
  Highway 19. The flood waters will be up to 4 feet deep over the top
  of the boat ramp and cover a portion of the access road by the 
  bridge on the Taylor County side of the river.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$
768 
WGUS82 KFFC 081048
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
548 AM EST Sat Feb 8 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County

 
GAC121-081118-
/O.CAN.KFFC.FL.W.0118.000000T0000Z-200208T1048Z/
/RWSG1.1.ER.200207T1634Z.200208T0000Z.200208T0715Z.NR/
548 AM EST Sat Feb 8 2020

The Flood Warning is cancelled for
  The Big Creek below Hog Wallow Creek near Roswell.
* This takes effect immediately.
* At 5 AM Saturday the stage was 9.1 feet...and 
  falling.
* Flood stage is 10 feet.
* The creek will continue to fall.  

&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 8:39 AM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Feb 7, 8:39 AM EST, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
839 AM EST Fri Feb 7 2020

...Morning Update...

.UPDATE...

Good Morning, ATL! Some lucky folks in the north Atlanta metro may
look up at just the right time to catch some light snow flurries
this morning. Areas of these flurries may also stay along the I-20
corridor west of ATL and the I-85 corridor east-northeast of ATL.
We've also received a few reports of ice this morning, and while
the morning soundings do not represent sleet profiles, this is
likely graupel! Also called snow pellets, this somewhat rare
phenomenon forms when supercooled water droplets freeze when
coming in contact with falling snowflakes. However, no impacts are
expected from any wintry precip around these areas as
temperatures are expected to remain above freezing in the these
areas.

Further north in the GA mountains some light snow accumulations
may be possible, especially along some eastern slopes of the
elevated terrain and in the highest elevations. Outside some
locally higher amounts, only a dusting to around a 1/2 inch is
expected.

Thiem

&&

.PREV DISCUSSION... /Issued 335 AM EST Fri Feb 7 2020/

SHORT TERM /Today through Saturday/...

A short wave in the upper flow will move across the area this morning.
The main concern is will there be accumulating snow over the far northern
counties. The airmass is getting colder and you can't rule out some small
accumulations, most so at the higher elevations and probably most likely
on grassy surfaces and not so much the roads. Maybe a 1/2 inch or less.

Otherwise the lingering light rain/showers will come to an end over areas
farther south. The winds have already increased for some areas and spotty
wind advisory criteria winds(20 mph sustained) can be expected but not
widespread enough for an advisory. The winds will decrease quickly come
evening.

The models are rather inconsistent with another short wave for Saturday.
Depending on the timing and if precip can be produced, there could be
a rain/snow shower mix and possible small accumulations in the northeast
mountains.

Forecast high temperatures are running about 8 to 15 degrees below normal
across the area for today and about 1 to 10 degrees below normal for
Saturday. Forecast low temperatures are running within a few degrees of
normal for tonight.

Overall confidence is medium to high except low for snow amounts.

BDL

LONG TERM /Saturday Night through Thursday/...

The long term portion begins with exiting clipper type system and
high pressure building in its wake. This will be one of the few
dry periods in the extended portion and will be a brief one. The
high just north of the area through will allow for a rather cold
night but seasonal with upper 20s mountains and around freezing
for the remainder of North GA. We should squeeze out one
additional dry day on Sunday but SW flow aloft and departing
surface high should allow for above normal temps again with around
60 for the Atlanta metro and mid to upper 60s for Central GA.

Next system will move in on Mon with good agreement among the long
term guidance on timing. Perturbations in the SW flow aloft will
allow for categorical pops by Monday afternoon. Unfortunately,
rainfall amounts with this system are trending upwards with
another 2 inches possible in areas that do not need it, namely far
North GA. Even worse is the trend in especially the GFS of
stalling the front over the area through Tuesday with an
additional 2 inches transitioning to the metro portions. Overall
for the event, the GFS is showing 2 to 4 inches which almost
certainly create additional flooding concerns for next week.

We never do get out of the SW flow and this just allows wave after
wave to form along the frontal boundary bringing periods of
moderate rainfall through the entire extended. Total QPF from the
GFS for the extended period is on the order of 5 inches across
portions of the area. The only periods of thunder for the extended
will be for portions of Central GA Tuesday into Wednesday.

Deese

AVIATION...
12Z Update...
A mixed bag of MVFR/VFR ceilings will improve through the day.
Lingering light rain and Light snow up north will end.
Surface winds WNW 12-18 kts with gusts 25-30 kts, diminishing
late day/early evening.

//ATL Confidence...12Z Update...
Medium to high confidence for all elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          46  31  49  32 /  10  10  40  10
Atlanta         43  33  51  34 /  10  20  40   5
Blairsville     37  27  43  28 /  20  20  50  10
Cartersville    43  31  51  31 /  20  20  40   5
Columbus        48  35  57  38 /  20  20  30  10
Gainesville     42  31  46  32 /  20  20  50  10
Macon           50  34  56  36 /  20  10  20   5
Rome            42  31  51  30 /  20  20  40   5
Peachtree City  46  32  54  33 /  10  20  30  10
Vidalia         52  36  59  41 /  20   5   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Thiem
LONG TERM....Deese
AVIATION...BDL
Hazardous weather outlook, Feb 7, 4:57 AM EST, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
457 AM EST Fri Feb 7 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
457 AM EST Fri Feb 7 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Although the rain has ended across the area, flooding will
continue on many of the creeks, streams and rivers across the
area.

A light rain and snow mix will be possible across far north
Georgia early this morning, mainly in the higher terrain. In the
higher elevations, accumulations of a trace up to a 1/2 inch of
snow will be possible, with locally higher amounts around an inch
across the highest ridgetops. For more information please refer to
our Special Weather Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Light rain and snow mix will be possible across far north Georgia
on Saturday morning, mainly in the higher terrain. A dusting to
less than a half an inch will be possible for the Saturday system
across the Northeast mountains.

Additional moderate rainfall from multiple storm systems through
the extended will exacerbate ongoing river flood issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Local storm report, Feb 7, 10:51 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      3 SW BLAIRSVILLE        34.85N  84.00W
02/06/2020                   UNION              GA   EMERGENCY MNGR

            MULTIPLE ROADS ALONG THE BLUE RIDGE HIGHWAY THAT WERE
            COVERED IN FLOWING WATER.

&&

EVENT NUMBER FFC2000161

NLIST
Local storm report, Feb 7, 11:22 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      1 SE BLAINE             34.50N  84.54W
02/06/2020                   PICKENS            GA   EMERGENCY MNGR

            WATER OVER JORDAN ROAD.

&&

EVENT NUMBER FFC2000162

NLIST
Local storm report, Feb 7, 11:23 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     1 S TRION               34.53N  85.31W
02/06/2020                   CHATTOOGA          GA   EMERGENCY MNGR

            LARGE TREE DOWN NEAR THE INTERSECTION OF MAFFETT RD AND
            HWY 27.

&&

EVENT NUMBER FFC2000163

TV
Local storm report, Feb 7, 11:25 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     2 SW TRION              34.52N  85.33W
02/06/2020                   CHATTOOGA          GA   EMERGENCY MNGR

            LARGE TREE DOWN IN THE INTERSECTION OF HEARTLINE HILL
            RD AND ROCKY HOLLOW RD.

&&

EVENT NUMBER FFC2000164

TV
Local storm report, Feb 7, 11:26 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      1 SSW HINTON            34.46N  84.59W
02/06/2020                   PICKENS            GA   EMERGENCY MNGR

            WATER OVER EVANS ROAD.

&&

EVENT NUMBER FFC2000165

NLIST
Local storm report, Feb 7, 11:29 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      1 ESE MARBLEHILL        34.42N  84.32W
02/06/2020                   PICKENS            GA   EMERGENCY MNGR

            WATER OVER OLD MILL WHITE ROAD.

&&

EVENT NUMBER FFC2000166

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:00 PM ESTRiver Flood WarningFFCDooly32 hr
Feb 6, 7:16 PM ESTSpecial Weather StatementFFCToombs29 min
Feb 6, 7:25 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs9 days
Feb 6, 7:47 PM ESTSpecial Weather StatementFFCToombs28 min
Feb 6, 9:11 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson62 hr
Feb 6, 10:21 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes48 hr
Feb 6, 11:10 PM ESTRiver Flood WarningFFCFloyd17 days
Feb 6, 11:26 PM ESTRiver Flood WarningFFCTroup21 days
Feb 6, 11:58 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr
Feb 7, 12:55 AM ESTRiver Flood WarningFFCNewton, Rockdale30 hr
Feb 7, 1:15 AM ESTRiver Flood WarningFFCCobb, Paulding14 hr
Feb 7, 6:01 AM ESTRiver Flood WarningFFCMonroe18 hr
Feb 7, 8:24 AM ESTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 7, 8:24 AM ESTRiver Flood WarningFFCButts, Henry, Newton13 hr
Feb 7, 8:27 AM ESTRiver Flood WarningFFCCherokee, Forsyth2 hr
Feb 7, 8:34 AM ESTRiver Flood WarningFFCTroup9 hr
Feb 7, 8:49 AM ESTRiver Flood WarningFFCPutnam21 hr
Feb 7, 9:43 AM ESTRiver Flood WarningFFCFloyd22 days
Feb 7, 11:01 AM ESTRiver Flood WarningFFCPulaski35 hr
Feb 7, 11:02 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach26 hr
Feb 7, 11:07 AM ESTRiver Flood WarningFFCJefferson, Washington11 hr
Feb 7, 12:16 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield71 hr
Feb 7, 3:31 PM ESTRiver Flood WarningFFCJones, Monroe8 hr
Feb 7, 3:47 PM ESTWinter Weather AdvisoryFFCBanks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more28 hr
Feb 7, 4:03 PM ESTRiver Flood WarningFFCNewton, Walton19 hr
Feb 7, 5:10 PM ESTRiver Flood WarningFFCNewton52 hr
Feb 7, 5:34 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee15 hr
Feb 7, 6:46 PM ESTRiver Flood WarningFFCNewton21 days

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.